Skip to Main content Skip to Navigation
Journal articles

On the symmetric average of a body

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795793
Contributor : Olivier Guédon <>
Submitted on : Thursday, February 28, 2013 - 8:51:38 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00795793, version 1

Citation

Olivier Guédon, Alexander Litvak. On the symmetric average of a body. Advances in Geometry, De Gruyter, 2011, 11 (4), pp.615-622. ⟨hal-00795793⟩

Share

Metrics

Record views

216